Jump to content

Update~


gdomaracki
 Share

Recommended Posts

I began taking 30 mg of mestinon on Saturday, and the docs are already putting a hold on it. I was nausated all weekend with extreme fatigue. This morning I woke up and everything was blurry and then my heart took off. (...thinkin' svt?!?) Then came the near syncope. Passing out is my BIGGEST fear, and I come close alot. All i know, is that I was scared to death and it happened twice. I'm not sure thats it is related to the medication. . .Did anyone have these side effects or do u think its just pots? I also am having fatigue so bad my legs keep giving out, and I end up falling down. I noticed an increase in anxiety and I feel more tachy then I have been. Any thoughts?

Link to comment
Share on other sites

All I can say is that if I had started out on 30 mg, I would not be feeling very well either.

I am starting using the liquid form which has allowed me to take 1 milliliter, which is the equivalent of 12 mg.

And I am noticing side effects from that. I have increased heartburn, some stomach cramping ( though not so bad today. Today is the fifth day at this dose.)

But the good news is, while the med is in me, I have more energy and less potsy symptoms.

I still don't know if I'll be able to keep taking this, though. I will be talking to my neuro this Thursday.

Did you have to start at 30 mg? We're all so sensitive to meds.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...